# SDR USAA2010011390090

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 68,954 hours, 42,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767177
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B2 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT AFT END OF AIRSTAIR LATCH AT BS 375 BETWEEN S21L TO S22L.  REPAIRED FUSELAGE SKIN AT AFT END OF AIRSTAIR LATCH AT BS 375 BETWEEN S21L TO S22L IAW B737 SRM 53-00-01.
